# SDR GLBA20090403A

- Difficulty date: April 3, 2009
- Submitted: April 4, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 28,190 hours, 35,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOTS REPORTED TAHT AFTER T.O. DURING GEAR RETRACTION, THE GEAR WARNING HORN SOUNDED AND THE GEAR UNSAFE LIGHT DID NOT EXTINGUISH. MAINTENANCE INSPECTED & CLEANED STUCK GEAR WARNING HORN SWITCHES AT POWER LEVERS AND PERFORMED A MAIN LANDING GEAR EXTENSION AND RETRACTION TEST.  OPERATIONAL CHECK WAS GOOD IAW MM 32-60-06.
